Advanced Search
Article Contents
Article Contents

A Rikitake type system with one control

Abstract Related Papers Cited by
  • A Rikitake type system with one control is defined and some of this geometrical and dynamical properties are pointed out.
    Mathematics Subject Classification: Primary: 70H05; Secondary: 70H14, 70K44.


    \begin{equation} \\ \end{equation}
  • [1]

    V. Arnold, On conditions for non-linear stability of stationary plane curvilinear flows on an ideal fluid, Akad. Nauk. Doklady SSSR, 162 (1965), 975-978.


    M. Barge, Invariant manifolds and the onset of reversal in the Rikitake two-disk dynamo, SIAM J. Math. Anal., 15 (1984), 514-529.doi: 10.1137/0515039.


    P. Birtea, M. Puta and R. M. Tudoran, Periodic orbits in the case of a zero eigenvalue, C. R. Acad. Sci. Paris, Ser. I, 344 (2007), 779-784.doi: 10.1016/j.crma.2007.05.003.


    Y. X. Chang, X. J. Liu and X. F. Li, Chaos and chaos control of the Rikitake two-disk dynamo, J. Liaoning Norm. Univ. Nat. Sci., 29 (2006), 422-426.


    G. Chen and X. Dong, From chaos to order-Perspectives and methodologies in controlling chaotic nonlinear dynamic systems, Int. J. of Bifurcation and Chaos, 3 (1993), 1363-1409.doi: 10.1142/S0218127493001112.


    G. Chen and X. Dong, "From Chaos to Order. Methodologies, Perspectives and Applications," World Scientific Pub. Co., Singapore, 1998.


    A. E. Cook, Two-disc dynamo with viscous friction and time delay, Proc. Camb. Phil. Soc., 71 (1972), 135-153.doi: 10.1017/S0305004100050374.


    R. H. Cushman and L. Bates, "Global Aspects of Classical Integrable Systems," Birkhäuser, Basel, 1997.doi: 10.1007/978-3-0348-8891-2.


    A. Figueiredo, T. M. Rocha Filho and L. Brenig, Algebraic structures and invariant manifolds of differential systems, J. Math. Phys., 39 (1998), 2929-2946.doi: 10.1063/1.532429.


    Y. Hardy and W.-H. Steeb, The Rikitake two-disc dynamo system and domains with periodic orbits, Internat. J. Theoret. Phys., 38 (1999), 2413-2417.doi: 10.1023/A:1026640221874.


    R. Hide, Structural instability of the Rikitake disk dynamo, Geophys. Res. Lett., 22 (1995), 1057-1059.doi: 10.1029/95GL00779.


    D. Holm, J. Marsden, T. Raţiu and A. Weinstein, Nonlinear stability of fluid and plasma equilibria, Physics Reports, 123 (1985), 1-116.doi: 10.1016/0370-1573(85)90028-6.


    K. Ito, Chaos in the Rikitake two-disc dynamo system, Earth Planet. Sci. Lett., 51 (1980), 451-456.doi: 10.1016/0012-821X(80)90224-1.


    P. Lax, Integrals of nonlinear equations of evolution and solitary waves, Comm. Pure Applied Math., 21 (1968), 467-490.doi: 10.1002/cpa.3160210503.


    D. F. Lawden, "Elliptic Functions and Applications," Springer-Verlag, New York, Berlin, Heidelberg, London, Paris, Tokyo, Hong Kong, 1989.


    J. Llibre and X. Zhang, Invariant algebraic surfaces of the Rikitake system, J. Phys. A, 33 (2000), 7613-7635.doi: 10.1088/0305-4470/33/42/310.


    A. M. Lyapunov, The general problem of the stability of motion, Translated by A. T. Fuller from douard Davaux's French translation (1907) of the 1892 Russian original, Internat. J. Control, 55 (1992), 521-790.doi: 10.1080/00207179208934253.


    J. Marsden and T. S. Raţiu, "Introduction to Mechanics and Symmetry," 2nd ed., Text and Appl. Math., 17, Springer, Berlin, 1999.


    J. Moser, Periodic orbits near an equilibrium and a theorem by Alan Weinstein, Comm. Pure Appl. Math., 29 (1976), 727-747.


    M. J. Pflaum, "Analytic and Geometric Study of Stratified Spaces," Lecture Notes in Math., 1768, Springer-Verlag, Berlin, 2001.


    F. Plunian, Ph. Marty and A. Alemany, Chaotic behaviour of the Rikitake dynamo with symmetric mechanical friction and azimuthal currents, R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci., 454 (1998), 1835-1842.doi: 10.1098/rspa.1998.0235.


    M. Puta, "Hamiltonian Mechanical System and Geometric Quantization," Kluwer Academic Publishers, Dordrecht, Boston, London, 1993.doi: 10.1007/978-94-011-1992-4.


    T. Rikitake, Oscillations of a system of disk dynamos, Proc. Cambridge Philos. Soc., 54 (1958), 89-105.doi: 10.1017/S0305004100033223.


    W.-H. Steeb, Continuous symmetries of the Lorenz model and the Rikitake two-disc dynamo system, J. Phys. A: Math. Gen., 15 (1982), L389-L390.doi: 10.1088/0305-4470/15/8/002.


    R. M. Tudoran, A. Aron and Ş. Nicoară, On a Hamiltonian version of the Rikitake system, SIAM J. Applied Dynamical Systems, 8 (2009), 454-479.doi: 10.1137/080728822.


    D. L. Turcotte, "Fractals and Chaos in Geology and Geophysics," 2nd ed., Cambridge University Press, Cambridge, UK, 1997.


    C. Valls, Rikitake system: Analytic and Darbouxian integrals, Proc. Roy. Soc. Edinburgh Sect. A, 135 (2005), 1309-1326.doi: 10.1017/S030821050000439X.


    T. Yajima and H. Nagahama, KCC-theory and geometry of the Rikitake system, J. Phys. A, 40 (2007), 2755-2772.doi: 10.1088/1751-8113/40/11/011.


    A. Weinstein, Normal modes for nonlinear Hamiltonian systems, Invent. Math., 20 (1973), 47-57.doi: 10.1007/BF01405263.


    H. Whitney, Tangents to an analytic variety, Ann. of Math (2), 81 (1965), 496-549.doi: 10.2307/1970400.

  • 加载中

Article Metrics

HTML views() PDF downloads(113) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint